# SDR DALA2016040502626

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,091 hours, 21,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING IN THE VENTRAL STAIRWAY SIDEWALL WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPS CONDITION.
